MAUDE Adverse Event Report: HOLOGIC, INC ATEC SAPPHIRE 200; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC SAPPHIRE 200; INSTRUMENT, BIOPSY
Model Number ATEC SAPPHIRE 200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, during an atec procedure, the needle failed while inside the breast.The patient had to be rescheduled for a new procedure.The console was examined by a field engineer and it was determiner no device issues found.No other information is available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device was examined and tested on site and met the manufacturer´s specifications.

Brand Name
ATEC SAPPHIRE 200
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17981129
Report Number1222780-2023-00397
Device Sequence Number19712386
Product Code KNW
UDI-Device Identifier15420045504110
UDI-Public(01)15420045504110(11)210212
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE 200
Device Catalogue NumberATEC SAPPHIRE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown